# SDR DL73K002013

- Difficulty date: October 13, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 46,381 hours, 36,540 cycles
- Engine: Pwa JT8D15
- Engine time: 41,228 hours, 33,516 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 1
- Part time: 41,228 hours, 33,516 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

OIL FILTER BYPASS LIGHT ON AFTER TAKEOFF.  NR 1 ENG SHUT DOWN.  RETURNED TO MCI.  OIL PRESSURE WAS NORMAL WHILE ENGINE RUNNING.  ENGINE WINDMILLED ABOUT 30 MIN.  METAL FOUND IN MAIN FILTER AND GEARBOX CHIP DETECTOR.  REPLACED NR  1 ENGINE PER CARD DECK 3T213.
